Journal of Applied Mathematics
Volume 2005 (2005), Issue 4, Pages 425-451
A general asymptotic dynamic model for Lipschitzian elastic curved rods
Department of Mathematical Analysis and Applications of Mathematics, Faculty of Science, Palacky University, Tř. Svobody 26, Olomouc 772 00, Czech Republic
; Revised 15 November 2005
Copyright © 2005 Rostislav Vodák. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the asymptotic behaviour of solutions to the linear
evolution problem for clamped curved rods with the
small thickness under minimal regularity assumptions
on the geometry. In addition, nonconstant density of the curved
rods is considered.